# SDR UIEA2018110902556

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,037 hours, 38,041 cycles
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF,  RIGHT ENGINE THRUST 94.2 N1, AUTOTHROTTLE SET 92.2 N1,  AND REQUIRED A MANUAL ADJUSTMENT TO SET REQUIRED THRUST,  LEFT ENGINE NORMAL,  DISCONNECTED CDP SENSE LINE AND EXAMINED FOR BLOCKAGE AND LEAKAGE WITH NO NO DEFECTS NOTED,  INSTALLED CDP SENSE LINE AND PERFORMED LEAK CHECK DURING GROUND ENGINE IDLE RUNS,  NO LEAKS NOTED PERFORMED ADJUSTMENT OF APPROACH IDLE CHECK IAW AMM 71-01-02 AND FUCNTION CHECK NORMAL , ALL REQUIREMENT OF ECM ITEM 2018P-731 HAVE BEEN ACCOMPLISHED.
